# SDR YENA20120927616

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 36,678 hours, 13,026 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 02849
- Condition: Failed
- Location: Brake System
- Part time: 28,764 hours, 10,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLT 374 FLL-LGA, AIRCRAFT DIVERTED TO JFK DUE TO ANTI SKID/NWS FAULT DURING CLIMB.  WOULD NOT RESET WITH NW STEER SWITCH.  RESET ITSELF JUST BEFORE LANDING.  AUTO BRAKES FAULT ALSO.  REMOVED AND REPLACED BRAKE PEDAL TRANSMITTER PER AMM 32-42-47-04.  PERFORMED OPS CHECK OF NORMAL BRAKING SYSTEM AS PER AMM 32-42-00-710-001-A AND BSCU BITE TEST PER 32-42-00-03.  AIRCRAFT OK FOR SERVICE.
